# SDR SWAA2022121375491

- Difficulty date: November 25, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT AFT BULKHEAD BS 947.5 BTW STRG 25R AND STRG 26L WL 156 AT AFT CARGO COMPARTMENT 2022-651331 / [01] REPLACED ANGLE LOCATED AT AFT BULKHEAD BS 947.5 BTW STRG 25R AND STRG 26L WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8117 SHEET 6 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED AT AFT BULKHEAD BS 947.5 BTW STRG 25R AND STRG 26L WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8117 SHEET 6 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.
